MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G56232
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pma/510(k) number = pre-amendment.Investigation: evaluation: a review of the complaint history, device history record, instructions for use (ifu), manufacturing instructions, and quality control was conducted during the investigation.The complaint device was not returned; therefore, no physical examination could be performed.However, a document-based investigation was performed.There is no evidence to suggest the finished product was not made to specifications.Review of the device history record of the finished product shows no nonconforming events that could contribute to this failure mode.A complaint history search revealed that there were no other reported complaints for this lot number.Based on the information provided, no product returned, and the results of our investigation, a definitive root cause could not be established.Per the [quality engineering] risk assessment, no further action is required.Monitoring will continue to be performed for similar complaints.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, a flexor high-flex ansel guiding sheath completely broke off inside a patient of unspecified gender and age but was successfully retrieved in an unknown manner.The unspecified procedure was successfully completed with a good patient outcome.The patient did not experience any adverse effects as a result of this occurrence.No further information is available.The complaint device will not be returned to the manufacturer to aid in the investigation.
 
Additional Manufacturer Narrative
This mdr is being submitted as having information not previously reported.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No new patient or event information received since the last report was submitted.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8413692
Report Number1820334-2019-00547
Device Sequence Number18910442
Product Code DYB
UDI-Device Identifier00827002562325
UDI-Public(01)00827002562325(17)211119(10)9321436
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2021
Device Model NumberG56232
Device Catalogue NumberKCFW-7.0-35-55-RB-HFANL0-HC
Device Lot Number9321436
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;